Differential geometry
E-Bochner curvature tensor on generalized Sasakian space forms
Comptes Rendus. Mathématique, Volume 354 (2016) no. 8, pp. 835-841.

Generalized Sasakian space forms have become today a rather specialized subject, but many contemporary works are concerned with the study of their properties and of their related curvature tensors. The goal of this paper is to study the E-Bochner curvature tensor on generalized Sasakian space forms, and to characterize the situations when it is, respectively: E-Bochner symmetric (Be=0); E-Bochner semisymmetric (RBe=0); E-Bochner recurrent; E-Bochner pseudosymmetric; such that Be(ξ,X)S=0; such that Be(ξ,X)R=0.

Les espaces formes sasakiens généralisés sont devenus aujourd'hui un sujet assez spécialisé, mais de nombreux travaux contemporains s'attachent à l'étude de leurs propriétés et des tenseurs de courbure associés. Le but de cette note est d'étudier le tenseur de courbure de type E-Bochner sur les espaces formes sasakiens généralisés, et de caractériser les conditions pour qu'il soit respectivement : E-Bochner symétrique (Be=0) ; E-Bochner semi-symétrique (RBe=0) ; E-Bochner récurrent ; E-Bochner pseudo-symétrique ; tel que Be(ξ,X)S=0 ; tel que Be(ξ,X)R=0.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2015.10.027
Prakasha, D.G. 1; Chavan, Vasant 1

1 Department of Mathematics, Karnatak University, Dharwad, India
@article{CRMATH_2016__354_8_835_0,
     author = {Prakasha, D.G. and Chavan, Vasant},
     title = {E-Bochner curvature tensor on generalized {Sasakian} space forms},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {835--841},
     publisher = {Elsevier},
     volume = {354},
     number = {8},
     year = {2016},
     doi = {10.1016/j.crma.2015.10.027},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2015.10.027/}
}
TY  - JOUR
AU  - Prakasha, D.G.
AU  - Chavan, Vasant
TI  - E-Bochner curvature tensor on generalized Sasakian space forms
JO  - Comptes Rendus. Mathématique
PY  - 2016
SP  - 835
EP  - 841
VL  - 354
IS  - 8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2015.10.027/
DO  - 10.1016/j.crma.2015.10.027
LA  - en
ID  - CRMATH_2016__354_8_835_0
ER  - 
%0 Journal Article
%A Prakasha, D.G.
%A Chavan, Vasant
%T E-Bochner curvature tensor on generalized Sasakian space forms
%J Comptes Rendus. Mathématique
%D 2016
%P 835-841
%V 354
%N 8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2015.10.027/
%R 10.1016/j.crma.2015.10.027
%G en
%F CRMATH_2016__354_8_835_0
Prakasha, D.G.; Chavan, Vasant. E-Bochner curvature tensor on generalized Sasakian space forms. Comptes Rendus. Mathématique, Volume 354 (2016) no. 8, pp. 835-841. doi : 10.1016/j.crma.2015.10.027. http://www.numdam.org/articles/10.1016/j.crma.2015.10.027/

[1] Alegre, P.; Blair, D.E.; Carriazo, A. Generalized Sasakian space forms, Isr. J. Math., Volume 14 (2004), pp. 157-183

[2] Alegre, P.; Carriazo, A. Structures on generalized Sasakian space forms, Differ. Geom. Appl., Volume 26 (2008), pp. 656-666

[3] Alegre, P.; Carriazo, A. Submanifolds generalized Sasakian space forms, Taiwan. J. Math., Volume 13 (2009), pp. 923-941

[4] Alegre, P.; Carriazo, A. Generalized Sasakian space forms and conformal change of metric, Results Math., Volume 59 (2011), pp. 485-493

[5] Blair, D.E. Contact Manifolds in Riemannian Geometry, Lecture Notes in Mathematics, vol. 509, Springer-Verlag, 1976

[6] Blair, D.E. On the geometric meaning of the Bochner tensor, Geom. Dedic., Volume 4 (1975), pp. 33-38

[7] Bochner, S. Curvature and Betti numbers, Ann. of Math., Volume 50 (1949), pp. 77-93

[8] Boothby, W.M.; Wang, H.C. On contact manifolds, Ann. of Math. (2), Volume 68 (1958), pp. 721-734

[9] De, U.C.; Sarkar, A. On the projective curvature tensor of generalized Sasakian space forms, Quaest. Math., Volume 33 (2010), pp. 245-252

[10] De, U.C.; Samui, S. E-Bochner curvature tensor on (k,μ)-contact metric manifolds, Int. Electron. J. Geom., Volume 7 (2014) no. 1, pp. 143-153

[11] De, U.C.; Ghosh, S. E-Bochner curvature tensor on N(k)-contact metric manifolds, Hacet. J. Math. Stat., Volume 43 (2014) no. 3, pp. 365-374

[12] Deszcz, R. On pseudosymmetric spaces, Bull. Soc. Math. Belg., Sér. A, Volume 44 (1992) no. 1, pp. 1-34

[13] Endo, H. On K-contact Riemannian manifolds with vanishing E-contact Bochner curvature tensor, Colloq. Math., Volume 62 (1991), pp. 293-297

[14] Hui, S.K.; Sarkar, A. On the W2-curvature tensor of generalized Sasakian space forms, Math. Pannon., Volume 23 (2012) no. 1, pp. 113-124

[15] Kim, U.K. Conformally flat generalized Sasakian space forms and locally symmetric generalized Sasakian space forms, Note Mat., Volume 26 (2006), pp. 55-67

[16] Kim, J.S.; Tripathi, M.M.; Choi, J.D. On C-Bochner curvature tensor of a contact metric manifold, Bull. Korean Math. Soc., Volume 42 (2005), pp. 713-724

[17] Matsumoto, M.; Chuman, G. On the C-Bochner curvature tensor, TRU Math., Volume 5 (1969), pp. 21-30

[18] Nomizu, K. On hypersurfaces satisfying a certain condition on the curvature tensor, Tohoku Math. J., Volume 20 (1968), p. 46

[19] Ogawa, Y.A. Condition for a compact Kahlerian space to be locally symmetric, Nat. Sci. Rep. Ochanomizu Univ., Volume 28 (1971), p. 21

[20] Pathak, G.; De, U.C.; Kim, Y.H. Contact manifolds with C-Bochner curvature tensor, Bull. Calcutta Math. Soc., Volume 96 (2004) no. 1, pp. 45-50

[21] Prakasha, D.G. On generalized Sasakian space forms with Weyl-conformal curvature tensor, Lobachevskii J. Math., Volume 33 (2012) no. 3, pp. 223-228

[22] Prakasha, D.G.; Nagaraja, H.G. On quasi-conformally flat and quasi-conformally semisymmetric generalized Sasakian space forms, CUBO, Volume 15 (2013) no. 3, pp. 59-70

[23] Szabó, Z.I. Structure theorems on Riemannian spaces satisfying R(X,Y)R=0. The local version, J. Differ. Geom., Volume 17 (1982), pp. 531-582

[24] Tanno, S. Locally symmetric K-contact Riemannian manifold, Proc. Jpn. Acad., Volume 43 (1967), p. 581

Cited by Sources: